Universidad Complutense de Madrid
E-Prints Complutense

On a nonlinear boundary value problem modeling corneal shape



Downloads per month over past year

Plociniczak, L. and Okrasinski, W. and Nieto, J.J. and Domínguez Bonilla, Oscar (2014) On a nonlinear boundary value problem modeling corneal shape. Journal of Mathematical Analysis and Applications, 414 (1). pp. 461-471. ISSN 0022-247X

[thumbnail of Bonilla100.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X14000158


In this paper we present some results concerning a boundary value problem for a nonlinear ordinary differential equation that was used before in modeling the topography of human cornea. These results generalize previously obtained theorems on existence and uniqueness. We show that our equation has a unique solution for all parameters and conditions that can arise in physical situation. In the second part of the article we derive some new estimates and approximate solutions. Numerical calculations verify that these approximations are very accurate

Item Type:Article
Uncontrolled Keywords:Boundary-value problem; Corneal topography; Estimates
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:29137
Deposited On:10 Mar 2015 10:54
Last Modified:20 Mar 2015 12:37

Origin of downloads

Repository Staff Only: item control page